Alert archive / Texas / Small Craft Advisories in 2024

Small Craft Advisory 21, NWS Corpus Christi, TX

February 27, 2024

NWS Corpus Christi, TX issued this small craft advisory at Feb 27, 2024, 2:23 PM CST. It took effect at Feb 28, 2024, 11:00 AM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2024, 2:23 PM CST (20:23 UTC)
In effect from
Feb 28, 2024, 11:00 AM CST
Expired
Feb 29, 2024, 6:00 AM CST
In force
19 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

284 
WHUS74 KCRP 272023
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
Issued by National Weather Service Melbourne FL
223 PM CST Tue Feb 27 2024

GMZ250-255-290000-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-240228T0400Z/
/O.NEW.KCRP.SC.Y.0021.240228T1800Z-240301T0300Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
223 PM CST Tue Feb 27 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 9 PM CST
THURSDAY...

* WHAT...For the first Small Craft Advisory, south winds 15 to 
  25 knots with gusts up to 30 knots and seas 5 to 8 feet. For 
  the second Small Craft Advisory, northeast winds 15 to 25 
  knots with gusts up to 35 knots and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...For the first Small Craft Advisory, until 10 PM CST 
  this evening. For the second Small Craft Advisory, from noon 
  Wednesday to 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-290000-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-240228T0800Z/
/O.NEW.KCRP.SC.Y.0021.240228T1800Z-240301T0300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
223 PM CST Tue Feb 27 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 9 PM CST
THURSDAY...

* WHAT...For the first Small Craft Advisory, south winds 15 to 
  25 knots with gusts up to 30 knots and seas 6 to 8 feet. For 
  the second Small Craft Advisory, northeast winds 20 to 30 
  knots with gusts up to 35 knots and seas 7 to 10 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 2 AM CST 
  Wednesday. For the second Small Craft Advisory, from noon 
  Wednesday to 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ231-232-236-237-290000-
/O.NEW.KCRP.SC.Y.0021.240228T1800Z-240301T0300Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
223 PM CST Tue Feb 27 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 9 PM CST
THURSDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 
  knots expected.

* WHERE...Baffin Bay and Upper Laguna Madre, Corpus Christi and 
  Nueces Bays, Copano, Aransas, and Redfish Bays and San 
  Antonio, Mesquite, and Espiritu Santo Bays.

* WHEN...From noon Wednesday to 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
261 
WHUS74 KCRP 280332
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
932 PM CST Tue Feb 27 2024

GMZ250-255-290000-
/O.EXT.KCRP.SC.Y.0020.000000T0000Z-240228T0600Z/
/O.CON.KCRP.SC.Y.0021.240228T1800Z-240301T0300Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
932 PM CST Tue Feb 27 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
9 PM CST THURSDAY...

* WHAT...For the first Small Craft Advisory, south winds around 20
  knots with gusts up to 25 knots. For the second Small Craft
  Advisory, northeast winds 15 to 25 knots with gusts near gale
  force and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...For the first Small Craft Advisory, until midnight CST 
  tonight. For the second Small Craft Advisory, from noon 
  Wednesday to 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-290000-
/O.CON.KCRP.SC.Y.0020.000000T0000Z-240228T0800Z/
/O.CON.KCRP.SC.Y.0021.240228T1800Z-240301T0300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
932 PM CST Tue Feb 27 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
9 PM CST THURSDAY...

* WHAT...For the first Small Craft Advisory, seas 6 to 7 feet. For
  the second Small Craft Advisory, northeast winds 20 to 30 knots
  with gusts near gale force and seas 7 to 10 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 2 AM CST 
  Wednesday. For the second Small Craft Advisory, from noon 
  Wednesday to 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ231-232-236-237-290000-
/O.CON.KCRP.SC.Y.0021.240228T1800Z-240301T0300Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
932 PM CST Tue Feb 27 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
9 PM CST THURSDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots
  expected.

* WHERE...Baffin Bay and Upper Laguna Madre, Corpus Christi and 
  Nueces Bays, Copano, Aransas, and Redfish Bays and San 
  Antonio, Mesquite, and Espiritu Santo Bays.

* WHEN...From noon Wednesday to 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

EMF
136 
WHUS74 KCRP 280817
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
217 AM CST Wed Feb 28 2024

GMZ270-275-281630-
/O.EXP.KCRP.SC.Y.0020.000000T0000Z-240228T0800Z/
/O.EXT.KCRP.SC.Y.0021.240228T1700Z-240301T0300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
217 AM CST Wed Feb 28 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
9 PM CST THURSDAY...

* WHAT...Northeast winds 20 to 30 knots with gusts up to 35 
  knots and seas 6 to 9 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...From 11 AM this morning to 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ231-232-236-237-250-255-281630-
/O.NEW.KCRP.MF.Y.0007.240228T0817Z-240228T1500Z/
/O.EXT.KCRP.SC.Y.0021.240228T1700Z-240301T0300Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
217 AM CST Wed Feb 28 2024

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
9 PM CST THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one mile or less. For the Small Craft Advisory, 
  northeast winds 15 to 25 knots with gusts up to 30 knots and 
  seas 5 to 7 feet expected.

* WHERE...The nearshore waters of Gulf of Mexico. 

* WHEN...For the Dense Fog Advisory, until 9 AM CST this 
  morning. For the Small Craft Advisory, from 11 AM this morning 
  to 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas will
  result in hazardous marine conditions especially for
  inexperienced mariners with smaller vessels. Low visibility will
  make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

JCP
074 
WHUS74 KCRP 281426
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
826 AM CST Wed Feb 28 2024

GMZ231-232-236-237-250-255-282230-
/O.EXT.KCRP.MF.Y.0007.000000T0000Z-240228T1800Z/
/O.CON.KCRP.SC.Y.0021.240228T1700Z-240301T0300Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
826 AM CST Wed Feb 28 2024

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one mile or less. For the Small Craft Advisory, 
  northeast winds 15 to 25 knots with gusts up to 30 knots and 
  seas 5 to 7 feet expected.

* WHERE...The nearshore waters of Gulf of Mexico.

* WHEN...For the Dense Fog Advisory, until noon CST today. For 
  the Small Craft Advisory, until 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels. Low visibility 
  will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ270-275-282230-
/O.CON.KCRP.SC.Y.0021.240228T1700Z-240301T0300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
826 AM CST Wed Feb 28 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
THURSDAY...

* WHAT...Northeast winds 20 to 30 knots with gusts up to 35 
  knots and seas 6 to 9 feet expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
179 
WHUS74 KCRP 282127
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
327 PM CST Wed Feb 28 2024

GMZ231-232-236-237-250-255-270-275-290930-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-240301T0300Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
327 PM CST Wed Feb 28 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
THURSDAY...

* WHAT...Northeast winds 20 to 30 knots with gusts up to 35 
  knots and seas 6 to 9 feet.

* WHERE...The nearshore waters of Gulf of Mexico.

* WHEN...Until 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
378 
WHUS74 KCRP 290326
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
926 PM CST Wed Feb 28 2024

GMZ231-232-236-237-250-255-270-275-291130-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-240301T0300Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
926 PM CST Wed Feb 28 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
THURSDAY...

* WHAT...Northeast winds 20 to 30 knots with gusts near gale force 
  and seas 6 to 9 feet.

* WHERE...Waters from Baffin Bay to Matagorda Ship Channel out 60
  NM.

* WHEN...Until 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

EMF
029 
WHUS74 KCRP 290939
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
339 AM CST Thu Feb 29 2024

GMZ231-232-236-237-250-255-291400-
/O.EXT.KCRP.SC.Y.0021.000000T0000Z-240229T1400Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
339 AM CST Thu Feb 29 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* WHAT...Northeast winds 10 to 20 knots with gusts up to 25 
  knots and seas 5 to 8 feet.

* WHERE...Waters from Baffin Bay to Matagorda Ship Channel out 
  60 NM.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-291745-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-240301T0300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
339 AM CST Thu Feb 29 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Northeast winds 15 to 25 knots and seas 6 to 9 feet.

* WHERE...Waters from Baffin Bay to Matagorda Ship Channel out 
  60 NM.

* WHEN...Until 9 PM CST Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
744 
WHUS74 KCRP 291200
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
600 AM CST Thu Feb 29 2024

GMZ250-255-292000-
/O.CAN.KCRP.SC.Y.0021.000000T0000Z-240229T1400Z/
/O.NEW.KCRP.SC.Y.0022.240229T1200Z-240301T0300Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
600 AM CST Thu Feb 29 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...Northeast winds 15 to 20 knots with gusts up to 25 
  knots and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-292000-
/O.CAN.KCRP.SC.Y.0021.000000T0000Z-240301T0300Z/
/O.NEW.KCRP.SC.Y.0022.240229T1200Z-240301T0300Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
600 AM CST Thu Feb 29 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...Northeast winds 15 to 25 knots and seas 5 to 8 feet 
  expected.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ231-232-236-237-291300-
/O.CAN.KCRP.SC.Y.0021.000000T0000Z-240229T1400Z/
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
600 AM CST Thu Feb 29 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 2:20 PM CST, 3 minutes earlier.

Area forecast discussion, Feb 27, 2:20 PM CST, 3 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
Issued by National Weather Service Melbourne FL
220 PM CST Tue Feb 27 2024

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 219 PM CST Tue Feb 27 2024

Key Messages:

-Breezy/gusty post-frontal northerly winds on Wednesday.

-Deteriorating marine conditions following the front, possibly
 Gales late Wednesday.

Current-Wednesday Night...Very warm across the region this
afternoon, pre-frontal conditions, with variable cloudiness and
breezy/gusty southerly winds especially across the Coastal Bend
and Victoria Crossroads. Afternoon temperatures should realize
U70s to L80s near the coast with readings well into the 80s and
90s further inland, for portions of the Brush Country and Rio
Grande Plains. Relief will come with a cold front forecast to move
across the coverage warning area Wed morning and early afternoon.
Overnight lows generally in the 60s areawide - warmest in the
Brush Country and Rio Grande Plains (U60s) and coolest across the
Victoria Crossroads (L60s). Highs Wed significantly cooler for
most, post-frontal, with 80s across the Brush Country and Rio
Grande Plains and 70s for much of the Victoria Crossroads and
Coastal Bend. Southerly winds tonight will shift to out of the
north/northeast behind the boundary. While wind speeds will
diminish to light/variable overnight, they will increase 15-25
mph with frequent higher gusts from late morning into the
afternoon on Wed. Wind speeds will remain elevated 10-15 mph with
some higher gusts Wed overnight. Overnight mins will be much
cooler Wed night, as well, with 50s areawide. Poor relative
humidity recovery is expected Wed night.

Dry conditions forecast through the period with much drier air
advecting across the area behind the front. Elevated to Critical
fire weather conditions will be possible, especially across the Rio
Grande Plains and western Brush Country. Unimpressive ERC values
are the main curbing factor in terms of confidence.

A weather concern we will have to watch for tonight is fog
development ahead of the approaching cold front. There is a chance
that some dense fog may develop down to around 1/4 quarter of a
mile, especially across the Coastal Plains and Victoria
Crossroads. We continue to cap visibility grids at 2 miles for now
to show patchy to areas of fog and will allow future forecast
shifts to adjust accordingly with increasing confidence. Over the
bays and near shore waters there is increasing confidence in
development of dense (sea) fog. While much of this fog is not
expected to move inland, the exception may be for portions of the
Victoria Crossroads due to the southerly flow.

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 219 PM CST Tue Feb 27 2024

Thursday-Friday...A mid-level trough lifts northeastward across the
central CONUS Thursday and Friday. At the surface high pressure
moves into the southeast U.S. and off the Atlantic coast. A broad
surface disturbance across the Texas Gulf waters increases moisture
across the region Thursday. PWATs increase to around 1.25" across
coastal counties Thursday afternoon into the evening, within the
90th climatological percentile. A weak surface boundary moves across
east Texas Thursday evening into Friday. While the greatest focus of
precipitation is forecast across the Gulf waters, there will be a
slight chance for showers and occasional lightning storms across
eastern counties Thursday afternoon into Friday as the Gulf
disturbance nudges northeastward and the surface boundary moves
across the local area. Northeast winds around 10 mph Thursday
afternoon diminish some on Friday before veering southward Friday
night. High temperatures become noticeably cooler Thursday, widely
ranging the low to mid 60s. Temperatures warm to range the 70s on
Friday, nearing 80 degrees across the far western La Salle and Webb
counties.

Saturday-Monday...Dry weather is forecast through the weekend.
MinRH values near sensitive fire thresholds (~30%) across western
Webb and La Salle each afternoon. Global models hint at rainfall
returning across the local area as early as Monday evening as the
next cold front sweeps across the central U.S. and a 500mb
shortwave traverses south Texas. High temperatures mostly in the
mid to upper 80s, remaining cooler closer to the coast.

&&

.AVIATION...
(18Z TAFS)
Issued at 219 PM CST Tue Feb 27 2024

Breezy/gusty winds for the remainder of the afternoon with
gradual diminishing thru the evening, becoming light/variable
after midnight. There remains a threat for a reduction in
CIGs/VSBYs late overnight/early Wed resulting in IFR and possibly
LIFR (dense fog) conditions. LLWS is expected towards the the tail
end of the TAF forecast for KLRD ahead of an approaching cold
front. Early morning fog and low ceilings should improve to VFR by
mid morning Wednesday. Breezy/gusty N/NE winds will develop
behind the front for Wednesday.

&&

.MARINE...
Issued at 219 PM CST Tue Feb 27 2024

Tonight-Wed Night...Hazardous boating conditions into this evening
with stout (gusty) southerly winds building seas 5-8 ft. Winds do
begin to diminish this evening/overnight and early Wed, but a
strong cold front will pass across the waters on Wed, with
northerly and gusty winds increasing Wed afternoon-night, and seas
will respond by building Wed night. Will initiate a new Small
Craft Advisory areawide to go into effect 18Z/12PM on Wed
continuing thru the remainder of the period and beyond. Gusts to
Gale Force will be a concern especially offshore, especially Wed
evening.

Also tonight, over the bays and near shore waters there is
increasing confidence in development of dense (sea) fog. Future
marine statements and perhaps a Dense Fog Advisory may be
necessary.

Thursday-Saturday...Northeast winds around 20-25 kts on Thursday
morning gradually diminish through the day. Lighter southeast winds
on Friday and Saturday veer eastward each night. Seas between 6-7 ft
far offshore subside through the period becoming 3-4 ft by Friday
night. Scattered to numerous showers are forecast to persist across
the local waters through Friday night. Isolated lightning storms
possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    91  65  79  56 /   0   0   0   0
Victoria          84  62  72  51 /   0  10   0   0
Laredo            97  67  85  54 /   0   0   0   0
Alice             94  64  80  53 /   0   0   0   0
Rockport          79  64  77  55 /   0   0   0   0
Cotulla           95  67  79  52 /   0   0   0   0
Kingsville        92  64  79  55 /   0   0   0   0
Navy Corpus       81  65  75  58 /   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory from noon Wednesday to 9 PM CST Thursday
     for GMZ231-232-236-237-250-255-270-275.

     Small Craft Advisory until 10 PM CST this evening for GMZ250-255.

     Small Craft Advisory until 2 AM CST Wednesday for GMZ270-275.

&&

SHORT TERM...TES
LONG TERM....ZL
AVIATION...TES

Nearby

Small Craft Advisories in Texas, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.